# SDR 98ZZZX3810

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5KX
- Make and model: Cessna P337H
- Aircraft serial: P3370339
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: S1580A1
- Condition: Failed
- Location: Starter
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTOR FAILED CLOSED (WELDED?).  SUBMITTER STATED THIS CAUSED STARTER TO EVENTUALLY FAIL, GROUNDED, CLOSED DOWN ENTIRE ELECTRICAL SYSTEM.  NO INCIDENT OCCURRED BECAUSE PILOT RETURNED SAFELY AND SKILLFULLY.
